Withdrawal Symptoms From Fentanyl Patch

By Leah Rendon

The fentanyl patch serves as an aid for those suffering from chronic and/or severe pain. Once someone stops using fentanyl, depending on the dosage and length of time the patch was used, withdrawal symptoms can be intense and problematic.

The fentanyl patch serves as an aid for those suffering from chronic and/or severe pain. Once someone stops using fentanyl, depending on the dosage and length of time the patch was used, withdrawal symptoms can be intense and problematic.

Digestive Disorders

Withdrawal symptoms from the fentanyl patch can lead to such digestive disorders as constipation and an overall lack of appetite.

Anxiety

When you stop using the fentanyl patch you may experience such unsettling symptoms as anxiety, nervousness and confusion. These symptoms can lead to such conditions as insomnia and rapid breathing.

Hot Flashes

Other such common withdrawal symptoms may surface in the form of hot flashes, excessive perspiration and night sweats.

Abdominal Pain

Fentanyl patch withdrawal can also include such debilitating symptoms as abdominal pain and muscle tenderness, which can lead to feelings of irritability.

Minor/Major Symptoms

Minor withdrawal symptoms may include a stuffy or runny nose. In extreme cases, however, you may begin to experience tremors.

References

About the Author

A travel writer since 2002, Leah Rendon has written countless articles for online pop-culture magazines and various travel-related websites, including Eurobooking and World66. Gosford also has experience in copywriting, having developed a series of articles related to network marketing. She graduated from the University of California, Los Angeles with a degree in theater arts.

Related Articles

More Related